# SDR FDEA202301100061

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 411N25721
- Condition: Cracked
- Location: Zone 800
- Component: Door
- Component part number: 141N62002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM INDICATOR COVER BOX BOTTOM SKIN CRACKED ACCOMPLISHED FEDEX EA # F-5210-T0372218: DOORS-PASSENGER/CREW R1 DOOR ARMEF FLAG   INDICATOR BOX, CRACK REPAIR
